# SDR DALA2020022801487

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD ELEVATOR OPPER SURFACE IS DAMAGED APPROXIMATELY 2 FEET OUTBOARD FROM THE FUSELAGE BODY AND 2 FEET FORWARD FROM THE TRAILING EDGE OF THE ELEVATORREPAIRED DAMAGE ON UPPER SURFACE OF L/H I/B ELEVATOR APPROX 2 FEET O/B FROM FUSELAGE BODY AND 2 FEET FROM TRAILING EDGE PER 51-70-04. (LP 1507606)
